Skip to Content

Results for 'Depression Anxiety Panic Disorder Nausea/Vomiting Fluoxetine Major Depressive Disorder Anxiety and Stress Diagnosis'

Upped my fluoxetine from 10mg to 20mg and am feeling sick, nauseous, anxiety for first 4 days.

Should I stop? I was on fluoxetine 10mg for 10 weeks after diagnosed with depression around Christmas last December, it works fine for... read more

If and when will prozac side effects lessen?

I just started on 20 mg fluoxetine yesterday for OCD and depression, and today woke up with nausea, dizziness, sweaty hands and... read more

Can fluoxetine make you more anxious when you first start it & cause your mind to race?

I recently started taking fluoxetine 20mg after having a break from it & trying several different Ads, it seems to be making me feel worse... read more

I'm on my first week of Zoloft 25mg. What else is good to help with anxiety beside benzodiazepines??

Suffering from anxiety I went from Prozac 80mg to Zoloft 25mg. I know it takes weeks to kick in so I'm going through... read more

How will fluoxetine make me feel the first time I take it?

I’m 19 years old and just recently got diagnosed with OCD and GAD and was prescribed 10 mg of fluoxetine (prozac). I’ve never... read more

How to have a mild switch from Paxil to Lexapro?

Hello everyone, I was on Paxil for 5 years and I could feel a half a year ago how it is not helping me anymore, I also was exposed to high... read more

First day of Zoloft and having side effects.

I started taking Zoloft yesterday morning around 7.00am at 25mg and I didn’t feel anything really, until this morning around 2:30am, with... read more

First day on Prozac 20 mg. Help?

Hi, I have super bad anxiety and depression. I was on Lexapro and Wellbutrin about a year ago when I stopped. I tried to take... read more

Anyone got any experience of being on 10mg citalopram for anxiety and mild depression and ibs d ?

Ive been prescribed 10mg citalopram foe ibs d anxiety and depression . I have health anxiety and experience some... read more

Sertraline side effects getting worse after 6 weeks suicidal thoughts not going?

Are suicidal feelings a normal side effect on sertraline and after 6 weeks still feeling nausea suicidal etc but increased dose to 75 after 4... read more

Search Again?

Ask your own Question

Want to post your own question to this support group? You'll need to first create an account with Drugs.com (or sign in to your existing account).